# SDR SIMA960401

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock Pins
- Part number: S5237663520400
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4067 - AFTER TAKEOFF, DOOR WARNING WENT OFF.  RETURNED TO ORD FOUND PINS IN LEVER NR 1 BROKEN ON CARGO DOOR. REPLACED LOCKING PINS.  AIRCRAFT RETURNED TO SERVICE.  (X)
